# SDR AALA20011875

- Difficulty date: September 28, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N7520A
- Make and model: Doug DC-9-82
- Aircraft serial: 49897
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON LEFT CUSP SEVERAL PLACES BETWEEN STATION 693 AND 712.  CUTOUT CORRODED AREA AND INSTALLED DOUBLER PER AARD 53-00-00-02 AND SRM 53-01.  ALSO, INCORPORATED ESO 80559.  (M)
